Results 1 to 6 of 6
Like Tree2Likes
  • 1 Post By KINGKONG
  • 1 Post By GearHeaded

Thread: Arimidex Side Effect?

  1. #1
    Joe Rogers's Avatar
    Joe Rogers is offline New Member
    Join Date
    Jan 2020
    Posts
    21

    Arimidex Side Effect?

    Just wondering if anyone has gotten a ďpins and needlesĒ side effect from arimidex . It happens when body temperature gets slightly warm. Itís like there is a thousand little pins poking my skin gets very itchy as well. Goes away when my body temp goes down. Maybe crashed estrogen? I have blood panel coming back early next week. But because it takes a week + to get results back and another couple to get labs put in, itís hard to tell when to come off pct because of the gap in blood results.

    Estrogen @ 575 started 1mg Arimidex every other day. Dropped to 400 on next lab went to every 3rd day on arimidex.


    Sent from my iPhone using Tapatalk

  2. #2
    Ashop's Avatar
    Ashop is online now Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,899
    Side effects can vary but I feel like 1mg of Arimidex EOD is a lot. I split a 1mg dose over 7-10 days.

  3. #3
    Joe Rogers's Avatar
    Joe Rogers is offline New Member
    Join Date
    Jan 2020
    Posts
    21
    Quote Originally Posted by Ashop View Post
    Side effects can vary but I feel like 1mg of Arimidex EOD is a lot. I split a 1mg dose over 7-10 days.
    Iíve read that a lot too and it probably is. Theyíre in capsules so it makes it tough to split dosages. Iím going to discontinue usage, I think thatís the best solution on it right now.


    Sent from my iPhone using Tapatalk

  4. #4
    Windex is offline Staff ~ HRT Optimization Specialist
    Join Date
    Mar 2011
    Location
    Arctic Circle
    Posts
    4,224
    Drop the Arimidex - no need to take poison.
    I no longer check my inbox. If you PM me I will not reply.

  5. #5
    KINGKONG's Avatar
    KINGKONG is offline Knowledgeable Member
    Join Date
    Apr 2004
    Location
    Outside the walls
    Posts
    4,252
    1 mg is ridiculous eod..itís a really harsh drug...
    My suggestion is read some of the threads recently on here about the necessity of a AI and if you feel you canít control excess water retention with diet and you insist..in past highest dose Iíve used is 0.25 e3d ..


    Sent from my iPhone using Tapatalk
    GearHeaded likes this.

  6. #6
    GearHeaded is offline BANNED
    Join Date
    Nov 2017
    Location
    Bragging to someone
    Posts
    8,566
    Quote Originally Posted by KINGKONG View Post
    1 mg is ridiculous eod..it’s a really harsh drug...
    My suggestion is read some of the threads recently on here about the necessity of a AI and if you feel you can’t control excess water retention with diet and you insist..in past highest dose I’ve used is 0.25 e3d ..


    Sent from my iPhone using Tapatalk

    agree ..
    if you don't want elevated estrogen then learn how to cycle with AAS that do not cause this problem to begin with, rather then try to fix it with a crappy drug after the fact like an AI.

    and yes, AI's are not diuretics . they don't get rid of water retention. and no estrogen is not in and of itself the cause of water retention either
    https://forums.steroid.com/anabolic-...imes-myth.html
    KINGKONG likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •